# SDR UIEA200600190

- Difficulty date: July 28, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 65B0207012
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W-I/B AFT FLAP-UPPER SURFACE HAS TWO CHAFE MARKS FROM LONG SCREWS IN COVE PANEL ARM.  CHAFE AREA ON I/B END-MARKED.
